# SDR 9803131144

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT FL370, THE NR 2 ENGINE COMPRESSOR STALLED, EGT ROSE TO 940C AND THE ENGINE WAS SHUT DOWN.  A RESTART ATTEMPT AT FL330 WAS SUCCESSFUL AND THE ENGINE OPERATION WAS NORMAL FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE PER TAFT 71-00-00, PGS 126-127 WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE EXACT PART CAUSING DIFFICULTY TO BE DETERMINED.
